MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM RECONSTRUCTION PLATE 10 HOLES/157MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

SYNTHES GMBH 4.5MM RECONSTRUCTION PLATE 10 HOLES/157MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Model Number 229.40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon planned to remove a large fragment reconstruction plate and screws from a previous shoulder fusion in order to perform an im nailing of a humerus.This hardware was successfully removed and a multiloc humeral nail was used to pass through the shoulder fusion and successfully fixate the fracture.There were no allegations against the plate and screw construct.No further information is available.This report involves one 4.5mm reconstruction plate 10 holes/157mm.This is report 1 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A1: patent identifier: (b)(6).Part/lot combination is not valid, and device is not being returned, therefore, dhr could not be completed.If the device is returned or lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM RECONSTRUCTION PLATE 10 HOLES/157MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15668466
Report Number8030965-2022-08870
Device Sequence Number15058281
Product Code KTW
UDI-Device Identifier10886982159571
UDI-Public10886982159571
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K792291
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number229.40
Device Catalogue Number229.400
Device Lot Number2076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/29/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5 CANCELLOUS SCREW 4.0 CORE DIA/100; 6.5 CANCELLOUS SCREW 4.0 CORE DIA/100; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown
Patient Weight54 KG